# SDR UPS00832393

- Difficulty date: April 10, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 75,262 hours, 49,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 5750837119
- Condition: Corroded
- Location: Accessory Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 STA 680 SHEAR TIE IS CORRODED BEYOND LIMITS BETWEEN LONG 34L AND 34R.  REMOVED, FABRICATED AND REPLACED SHEAR TIE IAW DWG 5750837 AND SRM 51-1-20D.
